... months I have been trying to stop taking Lyrica as I had a knee replacement 4months ago . I have managed to reduce 300mgs twice a day to 100mgs at night and 50mgs in the morning x I have been on this dose for 3 weeks now. The withdrawal is getting worse. Symptoms include sweating , restless legs and arms, headache , left eye pain, disturbed vision, difficulty in sleeping , increased anxiety and pain in my new replaced knee . How can I control the withdrawal to stop taking Lyrica altogether?
That is a big change in the amount you are taking which is giving you the withdrawal symptoms. I've read a lot of complaining of the horrible Withdrawal Symptoms.
You might try 250mg twice a day and she how you tolerate that one week. If you don't tolerate well, then you can try 300mg AM then 250mg PM. Next week, 250mg AM and 250mg PM.
If tapering by 50mg is to much (assuming that's the capsule you are prescribed), you can go to a vitamin shop and buy gel caps to split the dosage.
Reduction by 50mg means a 12 week tapering schedule. If you do it by 25mg, it'll take 24 weeks.
I also am 4 months out of double knee replacement. I just recently tapered off of Tramadol after only being on it for 5 weeks... It was terrible. I had every withdrawal you can imagine. I don't have any advice but wanted to wish you luck. I am now almost 1 week totally off Tramadol and still having withdrawal but it IS BETTER... everyday it gets better. Stay strong and I know its totally miserable. Praying for you.
I totally understand your desire to get off meds. You did a big jump. Was that under doctor's order?
I'm concerned about something else...
Pain patients do get sick too. Actually more so due to the stress.
Get your thinking away from the withdrawal assumption. Your decision -making status is probably a factor right now.
If you heard someone complaining about a headache, left eye pain and visual disturbances, you would tell them to go the doctor ASAP. Right?
I think you need to make sure you are not having a post-op complication before you do any med changes.
Best wishes to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Oct 2017 • 9 answers
Knee Joint Replacement - My knee replacement destroyed the right side of my body. My thigh, hip, and
Updated 7 Apr 2018 • 3 answers
Updated 4 Apr 2017 • 1 answer
Updated 29 Apr 2018 • 1 answer
Updated 26 Sep 2018 • 2 answers